MathSciNet Relay Station
MathSciNet bibliographic data
MR37894 (12,324b) 27.2X
Moore, Edward F. Density ratios and $(\phi,1)$ rectifiability in $n$-space. Trans. Amer. Math. Soc. 69, (1950). 324–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement